MAUDE Adverse Event Report: IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38260
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tip detachment occurred.Two 4f imager ii angiographic catheters were selected for use in a lower leg angiogram procedure.During preparation outside the body, the tips of the devices came off.Another device was used to complete the procedure.No patient complications were reported, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of an imager pigtail catheters.Visual and microscopic examination of the device revealed that the device had a partial separation 67.5cm from hub and a complete separation 68.1cm from hub.There were witness marks on the tip which indicates that the device was pulled through the tabs on the product card and not lifted up from the product card.Materials analysis lab (mtac) found that there was polymer degradation which likely contributed to the confirmed detachment.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11499114
Report Number2134265-2021-03297
Device Sequence Number5211526
Product Code DQO
UDI-Device Identifier08714729355830
UDI-Public08714729355830
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model Number38260
Device Catalogue Number38260
Device Lot Number0000149039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1